Exact Solution for Small-Polaron Model with Boundaries

Citation

Guan, X, Fan, H & Yang, S 1999, 'Exact Solution for Small-Polaron Model with Boundaries', Physics Letters A, vol. 251, pp. 79-85.

Year

1999

ANU Authors

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  12 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers